It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Smoking Cessation Message Board

  • Day 4 On Chantix.. Weird Side Effects

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 05-14-2008, 12:45 PM   #1
    nuttygirl
    Veteran
    (female)
     
    nuttygirl's Avatar
     
    Join Date: Mar 2005
    Location: CC Texas
    Posts: 315
    nuttygirl HB User
    Question Day 4 On Chantix.. Weird Side Effects

    I started on Mothers Day with the white pill in the AM. I didnt have any of the tummy problems, no gas or bloating.. nothing. What I had and still do is, for the first few hours after taking it I feel kinda drunk and then that switches over to super hyper like I drank 3 pots of coffee! My hands are shakey, my body feels shakey. I feel like I'm on speed or something, it's weird. I take Xanax for panic disorder and the speedy shakey feeling seems to override the usual calming effect of the Xanax so I'm having anxiety. I also have some pain in my chest, a headache and i feel like i need to keep clearing my throat or coughing. I haven't even quit yet nor has my craving decreased. I really hate this weird hyper feeling. Has anyone else had this? I dont recall reading anything about it and my druggist says he hasnt heard of it either. I will continue though!! I am worried about taking a night time dose for the first time tonight, probably wont be able to sleep. Has anyone just stuck with one pill per day and been able to quit?

     
    Sponsors Lightbulb
       
    Old 05-14-2008, 02:01 PM   #2
    mbmbjrthethird
    Newbie
    (female)
     
    mbmbjrthethird's Avatar
     
    Join Date: May 2008
    Location: Flint, MI, USA
    Posts: 1
    mbmbjrthethird HB User
    Re: Day 4 On Chantix.. Weird Side Effects

    I started taking Chantix on Mother's Day, also. I also take Xanax for panic attacks. My hands have always shook, and since starting the Chantix my hands have stopped shaking. I do feel a little weirder than I usually do, but I'm willing to put up with the side effects if I can quit smoking. I think the side effects will pass once my body gets used to the medication. My craving for cigarettes has not decreased as of yet. But, I'm hoping by the 8th day it will.

    My Sister was prescribed the 0.5mg dose. Don't stop because of the side effects. Call your doctor and discuss your problems with him/her. Maybe, the Doctor will have some kind of answer for you.

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Day 9 On Chantix-still smoking, when will it 'kick in', no side effects... jaclynw00 Smoking Cessation 6 11-30-2008 01:40 PM
    Chantix: What comes next? Nosmo King Smoking Cessation 37 06-03-2008 12:38 PM
    1st Week on Chantix black121 Smoking Cessation 1 04-16-2008 04:24 PM
    Chantix charpo Smoking Cessation 6 11-01-2007 02:54 PM
    Not the same after chantix ?? baileymarie01 Smoking Cessation 20 10-18-2007 09:01 AM
    CHANTIX adverse side effects and had to stop...anyone else? kristinita9 Smoking Cessation 5 08-21-2007 12:50 PM
    Chantix Continued.... tjewell23 Smoking Cessation 57 08-17-2007 09:02 AM
    chantix sarmee Smoking Cessation 161 07-28-2007 08:18 AM
    Chantix Side Effects! Yuck! jayssababy Smoking Cessation 4 04-23-2007 08:47 AM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 01:23 AM.





    © 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!